U.S. doctors online nowAsk doctors free
A 37-year-old female asked:

I recently stop using spironolactone that was prescribed for acne. in the last 3 weeks i started using retin a (tretinoin). i am now experiencing hair loss.?

1 doctor answer2 doctors weighed in
Dr. Carla Enriquez
Pediatrics 51 years experience
Spironolactone : Spironolactone blocks androgen receptors. It may be that when it was discontinued the surge of androgens created hair loss. See your doctor for possible solutions.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 27, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.